Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 25, Issue 5 (December 1957)

Front Matter

Log In To View Full Content

Alphabetical List of Associations, Societies, etc.

p. 11-18

Log In To View Full Content

Fellows of the Econometric Society

p. 186-186

Log In To View Full Content

Presidents of the Econometric Society

p. 186-186

Log In To View Full Content

Geographical List of Members

p. 187-198

Log In To View Full Content

Biographical Directory of Members of Econometric Society

p. 19-185

Log In To View Full Content

Geographical List of Subscribers

p. 199-208

Log In To View Full Content

Abbreviations

p. 2-2

Log In To View Full Content

Alphabetical List of Periodicals

p. 3-11

Log In To View Full Content